Show simple item record

dc.contributor.authorAdemoyero, O.O.
dc.contributor.authorBartholomew-Biggs, M.
dc.contributor.authorDavies, A.
dc.date.accessioned2008-07-28T13:14:24Z
dc.date.available2008-07-28T13:14:24Z
dc.date.issued2001
dc.identifier.citationAdemoyero , O O , Bartholomew-Biggs , M & Davies , A 2001 , ' Computational Linear Algebra Issues in the Galerkin Boundary Element Method ' , Computers and Mathematics with Applications , vol. 42 , pp. 1267-1283 . https://doi.org/10.1016/S0898-1221(01)00238-3
dc.identifier.issn0898-1221
dc.identifier.otherPURE: 137722
dc.identifier.otherPURE UUID: 86b604b5-aece-472e-a2b1-453e595726ad
dc.identifier.otherdspace: 2299/2268
dc.identifier.otherScopus: 0035500375
dc.identifier.urihttp://hdl.handle.net/2299/2268
dc.descriptionOriginal article can be found at http://www.sciencedirect.com/science/journal/08981221 Copyright Elsevier Ltd. DOI: 10.1016/S0898-1221(01)00238-3
dc.language.isoeng
dc.relation.ispartofComputers and Mathematics with Applications
dc.rights/dk/atira/pure/core/openaccesspermission/open
dc.titleComputational Linear Algebra Issues in the Galerkin Boundary Element Methoden
dc.contributor.institutionSchool of Physics, Astronomy and Mathematics
dc.description.statusPeer reviewed
dc.relation.schoolSchool of Physics, Astronomy and Mathematics
rioxxterms.versionofrecordhttps://doi.org/10.1016/S0898-1221(01)00238-3
rioxxterms.typeJournal Article/Review
herts.preservation.rarelyaccessedtrue
herts.rights.accesstyperestrictedAccess


Files in this item

Thumbnail

This item appears in the following Collection(s)

Show simple item record